# SDR AALA20130621002

- Difficulty date: June 20, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N580AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53157
- Aircraft time: 62,898 hours, 32,545 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE ODOR IN CABIN & COCKPIT.  EMERGENCY DECLARED FLIGHT DIVERTED DEN LANDED WITHOUT INCIDENT.  ACCOMPLISHED CABIN ODOR CARD 21-96-01.  REPLACED BOTH WATER SEPARATOR BAGS & ACCOMPLISHED HIGH POWER ENGINE RUN WITH NO ODOR NOTED.  SYSTEM GROUND CHECKED NORMAL.
